# SDR CHQA201100345

- Difficulty date: August 10, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 16,983 hours, 14,663 cycles
- Engine: Allsn AE3007A
- Engine time: 23,738 hours, 19,510 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12021755001
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE SKIN WAS FOUND TO BE DAMAGED AND AN ANCHOR NUT MISSING ON RUDDER II, BETWEEN X27083 AND X27621 AS WELL AS BETWEEN ZV1932 AND ZV2277.  MAINTENANCE REPAIRED THE SKIN (PN: 120-21755-001) AND ANCHOR NUT ON RUDDER II (PN: 120-20808-509) BETWEEN X27083 AND X27621, AS WELL AS BETWEEN ZV1932 AND ZV2277 IN ACCORDANCE WITH ETD 2011-145-103305.
